Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Intramural fibroids, heavy bleeding, blood clots. Taking glycomet, tranostat. Will it cause infertility?

Hi,I m 24.I have been diagonised with 2 intramural fibroids due 2 which i have heavy bleeding and pain.My doctor says they cannot b operated.I even pass clots of blood after my periods r done.I take AMYCORDIAL and GLYCOMET-250 TWICE DAILY and TRANOSTAT-MF {during periods to stop heavy bleeding}.I m not married but would like 2 know would I face any problem in future for pregnancy.PLS suggest how can i get rid of it?
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.There is nothing to worry.Small size fibroid will not cause any problem in future.Just continue with the drugs advised by your doctor and keep regular follow up.Keep regular ultrasound done to check for the size of the fibroid as advised by your doctor.Wishing you good health.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor